Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Oct 6, 2015, 1:28 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2015, 1:28 PM MST (20:28 UTC)
- Expired
- Oct 6, 2015, 4:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
102
WGUS55 KPSR 062028
FFWPSR
AZC013-062330-
/O.NEW.KPSR.FF.W.0022.151006T2028Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST TUE OCT 6 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 430 PM MST
* AT 127 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CITRUS PARK...AND AREAS WEST OF LUKE AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249
$$
183 follow-up statements
547 WGUS75 KPSR 062115 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 215 PM MST TUE OCT 6 2015 AZC013-062330- /O.CON.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 215 PM MST TUE OCT 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR CENTRAL MARICOPA COUNTY... AT 211 PM MST...LOCAL LAW ENFORCEMENT REPORTED FLOODING AROUND COTTON LANE AND INDIAN SCHOOL ROAD WEST OF LUKE AIR FORCE BASE. HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA...HOWEVER OVER TWO INCHES OF RAIN HAD FALLEN AND FLASH FLOODING WILL CONTINUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LOCATIONS BETWEEN LOOP 303 AND THE WHITE TANK MOUNTAINS NORTH OF INTERSTATE 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249 $$ 18
233 WGUS75 KPSR 062256 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 356 PM MST TUE OCT 6 2015 AZC013-062330- /O.CON.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 356 PM MST TUE OCT 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR CENTRAL MARICOPA COUNTY... AT 354 PM MST...LOCAL LAW ENFORCEMENT REPORTED FLOODING WEST OF LUKE AIR FORCE BASE. COTTON LANE...CITRUS ROAD...AND LOOP 303 AND CAMELBACK ROAD WERE AREAS EXPERIENCING FLOODING. WATER WAS BEGINNING TO RECEDE...AND FLOODING SHOULD CLEAR LATER THIS AFTERNOON. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS WEST OF LUKE AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249 $$ 18
746 WGUS75 KPSR 062329 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 429 PM MST TUE OCT 6 2015 AZC013-062337- /O.EXP.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 429 PM MST TUE OCT 6 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL MARICOPA COUNTY WILL EXPIRE AT 430 PM MST... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. RAIN GAGES ACROSS THE WESTERN PHOENIX METROPOLITAN AREA INCLUDING LOCATIONS TO THE WEST OF LUKE AIR FORCE BASE INDICATED LITTLE IF ANY RAIN SINCE 345 PM. MARICOPA COUNTY SHERIFFS OFFICERS INDICATED THAT THERE WERE NO FLOODING ISSUES AND ROADS WERE NOT CLOSED ACROSS THE WARNING AREA. AS A RESULT THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 430 PM. LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249 $$ CB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 8:55 AM MST, 4 hours 33 minutes earlier.
Area forecast discussion, Oct 6, 8:55 AM MST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 855 AM MST TUE OCT 6 2015 .SYNOPSIS... THE DEEP LOW PRESSURE SYSTEM WILL CONTINUE GRADUALLY MOVING ACROSS THE DESERT SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN IMPROVED CHANCES OF SHOWERS AND THUNDERSTORMS TODAY...MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES ARE EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND. && .DISCUSSION... SHOWER AND ISOLATED THUNDER COVERAGE CONTINUES TO INCREASE ACROSS THE WESTERN AZ DESERTS AND FAR WESTERN MARICOPA COUNTY THIS AM IN RESPONSE TO THE LATEST VORT LOBE AND ASCENT REGION ROTATING AROUND THE SLOW MOVING UPPER LOW PLOTTED RIGHT OVER THE LOWER COLORADO RIVER VALLEY NEAR PARKER. STEERING AND STORM MOTION WINDS ARE LESS THAN THOSE OBSERVED YESTERDAY...BOTH FROM RAOB AND AIRCRAFT SOUNDING DATA AND FROM REGIONAL RADAR LOOPS AS WELL. WHERE WINDS WERE THE BETTER CONVECTIVE PARAMETER YESTERDAY FOR DEVELOPMENT... TODAY WILL FOCUS ON STEEPER LAPSE RATES IN RESPONSE TO THE PROXIMITY OF THE LOW COLD CORE PASSING THROUGH THE CENTRAL PART OF AZ. LATEST AIRCRAFT SOUNDINGS THROUGH THE VICINITY OF THE COLD CORE SAMPLE FREEZING LEVELS AROUND 9-10KFT. FAVORABLE BULK SHEAR REMAINS THROUGHOUT THE DAY TODAY...BUT GENERALLY LOSES 10KTS OR SO OF VALUE EVERY 6 HOUR PERIOD INTO THE EVENING DROPPING OFF FROM NEAR 40KTS THIS AM TO LESS THAN 20KTS BY THE LATE AFTERNOON. SUITE OF AVAILABLE AND RECENT HI-RES MODEL RUNS HAVE A GENERAL CAPTURE ON CURRENT RADAR ACTIVITY AND ADVERTISE FURTHER EXPANSION OF RETURN COVERAGE CLOSER TOWARDS MIDDAY...WITH ONLY THE FEW PATCHES OF DESERTS WITH CLEAR SKIES SEEING SOME DIURNAL HEATING. WILL STILL HOLD ONTO A TIGHT POP GRADIENT FROM THE COLORADO RIVER VALLEY EASTWARD...AS SUBSIDENCE SETTLES ACROSS SOUTHEAST CA FROM THE NORTH IN THE WAKE OF EXITING LOW. CONCEPTUALLY FOR THE REMAINDER OF THE DAY...SHOWERS WITH ISOLATED EMBEDDED THUNDER WILL CONTINUE TO PERCOLATE WHILE TRANSITIONING EASTWARD. ANY AREAS OF CLEARING THAT DO DEVELOP WILL GRADUALLY DESTABILIZE AND REACH TRIGGER TEMPS...IN THE LOW TO MID 70S...WITH AMPLE CU FIELD COVERAGE AND ADDITIONAL SHOWER DEVELOPMENT FILLING IN. CANNOT RULE OUT ONE OR TWO STRONGER CELLS DEVELOPING WITH THE STILL FAVORABLE CAPE SFC OF 500-1000 J/KG PER THE SPC MESOANALYSIS AND THE LOWER TRIGGER TEMPS. SPEAKING OF SFC TEMPERATURES...WELL BELOW NORMAL TEMPERATURES WILL RESULT AREAWIDE...AND MAY EVEN COME IN A DEGREE OR TWO COOLER ACROSS THE SOUTH-CENTRAL AZ LOCALES THAN PREVIOUSLY FORECAST...PENDING ON THE CU FIELD/ADDITIONAL SHOWER DEVELOPMENT. && .PREVIOUS DISCUSSION /ISSUED AT 222 AM MST/PDT/... AFTER A SOMEWHAT DISAPPOINTING DAY ON MONDAY WITH LESS THAN EXPECTED THUNDERSTORM ACTIVITY...TODAY SHOULD BRING MUCH BETTER CHANCES OF WIDESPREAD SHOWERS AND THUNDERSTORMS. CURRENTLY...THE DEEP LOW PRESSURE SYSTEM AFFECTING THE SOUTHWESTERN UNITED STATES IS CENTERED OVER SOUTHEAST CALIFORNIA WITH LITTLE MOVEMENT OVER THE PAST 12 HOURS. AREAS TO THE EAST OF THE LOW CENTER CONTINUE TO BE IN A FAVORABLE ASCENT REGION...ESPECIALLY ACROSS THE NORTHERN HALF OF ARIZONA WHERE THE BEST DIFLUENCE EXISTS. AS THE LOW CENTER FINALLY PICKS UP FORWARD SPEED MOVING INTO SOUTHERN ARIZONA BY TONIGHT...THE STRONG MID-LEVEL SOUTHERLY FLOW OVER OUR AREA WILL GRADUALLY WEAKEN AND GET DISPLACED ACROSS FAR EASTERN ARIZONA AND NEW MEXICO. EVEN THOUGH FLOW ALOFT WILL BE WEAKENING...WE WILL STILL MANAGE IMPRESSIVE WIND SHEAR VALUES OVER OUR GILA COUNTY AREA TODAY WITH DECREASING WIND SHEAR BUT STILL SUFFICIENT FOR A FEW ORGANIZED STRONG THUNDERSTORMS OVER SOUTH-CENTRAL ARIZONA. AS THE UPPER LOW TRANSITIONS INTO ARIZONA...MUCH COLDER AIR ALOFT WILL ADVECT EASTWARD...THUS ALLOWING FOR STEEPENING LAPSE RATES AND INCREASING INSTABILITY. FORECAST CAPE VALUES FOR TODAY WILL LIKELY DOUBLE THAT OF WHAT WE REALIZED YESTERDAY...SO THE THINKING IS TODAY WILL LIKELY BE QUITE ACTIVE FROM MARICOPA COUNTY EASTWARD. BECAUSE OF THE INCREASED INSTABILITY WE HAVE INCREASED POPS TODAY...FOCUSING MORE ON HIGHEST CHANCES THIS AFTERNOON WHERE POPS ARE NOW AROUND 50 PERCENT OVER THE DESERTS AND UP TO 75 PERCENT OVER HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX. THERE WILL BE A MARGINAL SEVERE HAIL THREAT MAINLY FROM PHOENIX EASTWARD ALONG WITH THE POTENTIAL FOR STRONG DOWNDRAFT WINDS...BUT NOT ANTICIPATING ANY DECENT SEVERE WIND THREAT DUE TO THE WEAKENING FLOW ALOFT. BECAUSE OF THE WEAKER FLOW ALOFT...STORM MOVEMENT WILL BE SLOWER WHICH WILL LEAD TO A SMALL THREAT OF LOCALIZED FLOODING. THERE WILL BE A CONTINUED CHANCE OF SCATTERED SHOWERS AND A FEW THUNDERSTORMS FROM PHOENIX EASTWARD DURING THE OVERNIGHT HOURS TONIGHT AS THE LOW CENTER PASSES THROUGH SOUTH-CENTRAL ARIZONA...BUT LITTLE CHANCE OF ANY STRONGER THUNDERSTORMS. MODELS ARE GOOD AGREEMENT IN PROGRESSING THE UPPER LOW INTO SOUTHEAST ARIZONA BY MID-DAY WEDNESDAY WHILE BRINGING INCREASING SUBSIDENT NORTHERLY DRYING FLOW BEHIND THE LOW. THERE WILL STILL BE A DECENT CHANCE OF SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT THE RAIN THREAT SHOULD END ACROSS OUR AREA. THE UPPER LOW WILL CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST. TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100 DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH 03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS. SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC WIND GUSTS...AND LARGE HAIL. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA COUNTY. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE PREVIOUS DISCUSSION...KUHLMAN AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ/MEYERS
In the hours before
Special weather statement, Oct 6, 12:41 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1241 PM MST TUE OCT 6 2015
AZZ022-023-062030-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
1241 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY
UNTIL 130 PM MST
AT 1241 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ARIZONA STATE
FAIRGROUNDS TO NEAR GLENDALE TO CASHION TO NEAR LITCHFIELD PARK TO
NEAR PERRYVILLE...AND MOVING NORTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...SURPRISE...AVONDALE...GOODYEAR...BUCKEYE...EL
MIRAGE...TOLLESON...YOUNGTOWN...SUN CITY WEST...CASHION...SUN CITY...
WADDELL...LITCHFIELD PARK...DOWNTOWN GLENDALE...SURPRISE STADIUM...
LUKE AFB...GLENDALE SPORTS COMPLEX...METRO CENTER AND CAMELBACK
RANCH.
LAT...LON 3368 11217 3369 11240 3363 11267 3344 11249
3341 11232 3341 11224 3344 11212 3348 11204
TIME...MOT...LOC 1941Z 124DEG 22KT 3349 11208 3349 11219 3346 11232
3349 11240 3350 11250
18Local storm report, Oct 6, 12:44 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1244 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM FUNNEL CLOUD 3 N PERRYVILLE 33.48N 112.51W
10/06/2015 MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED A FUNNEL CLOUD.
&&
EVENT NUMBER PSR1500269
AMDLocal storm report, Oct 6, 12:50 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1250 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL 2 NNW ARIZONA STATE FAI 33.50N 112.12W
10/06/2015 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL.
&&
EVENT NUMBER PSR1500270
AMDSpecial weather statement, Oct 6, 1:00 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
100 PM MST TUE OCT 6 2015
AZZ022-023-062030-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
100 PM MST TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY
UNTIL 130 PM MST
AT 100 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF PEORIA...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...PEORIA...NEW RIVER...CAVE CREEK AND ANTHEM.
LAT...LON 3388 11194 3367 11211 3367 11225 3390 11227
3392 11223
TIME...MOT...LOC 2000Z 193DEG 12KT 3378 11217
18Local storm report, Oct 6, 1:02 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
102 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 2 SW METRO CENTER 33.55N 112.14W
10/06/2015 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL.
&&
EVENT NUMBER PSR1500271
AMDLocal storm report, Oct 6, 1:13 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
113 PM MST TUE OCT 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HEAVY RAIN 2 SW METRO CENTER 33.55N 112.14W
10/06/2015 M0.68 INCH MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER MEASURED .68 INCHES OF RAIN IN 20
MINUTES.
&&
EVENT NUMBER PSR1500272
AMDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 11:11 AM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Oct 6, 11:48 AM MST | Severe Thunderstorm Warning | PSR | Pinal | 27 min |
| Oct 6, 12:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Oct 6, 12:08 PM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Oct 6, 12:12 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Oct 6, 12:15 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Oct 6, 12:30 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 12:41 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Oct 6, 12:58 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 1:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 1:31 PM MST | Special Weather Statement | PSR | 29 min | |
| Oct 6, 1:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 6, 2:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Oct 6, 2:05 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 6, 2:22 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Oct 6, 2:31 PM MST | Flash Flood Warning | PSR | Maricopa | 119 min |
| Oct 6, 2:34 PM MST | Special Weather Statement | PSR | Pinal | 41 min |
| Oct 6, 2:57 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 33 min |
| Oct 6, 3:06 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
| Oct 6, 3:25 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 35 min |
| Oct 6, 3:35 PM MST | Areal Flood Advisory | PSR | Maricopa | 55 min |
| Oct 6, 3:54 PM MST | Special Weather Statement | PSR | Pinal | 36 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.